Alert archive / Alabama / River Flood Warnings in 2025

River Flood Warning 3, NWS Mobile, AL

February 13, 2025Clarke County, Monroe County, Wilcox County, Alabama

NWS Mobile, AL issued this river flood warning at Feb 13, 2025, 10:38 AM CST for Clarke County, Monroe County, Wilcox County, Alabama. It took effect at Feb 16, 2025, 2:24 AM CST. It was in force for 18 days.

The area

The outline as issued.

The facts

Issued
Feb 13, 2025, 10:38 AM CST (16:38 UTC)
In effect from
Feb 16, 2025, 2:24 AM CST
Expired
Mar 6, 2025, 10:38 AM CST
In force
18 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Clarke County, AL, Monroe County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 111 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Alabama River near Claiborne Dam (CLBA1). The gauge peaked at 42.78 ft at Feb 17, 2025, 5:00 PM CST.

actionminormoderate20304002/1302/1402/1502/1602/1702/1802/1902/2002/2102/2202/2302/2402/2502/2602/2702/2803/0103/0203/0303/0403/0503/0603/07
Action stage
35 ft
Minor stage
42 ft
Moderate stage
48 ft
Major stage
52 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02428401, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

705 
WGUS44 KMOB 131638
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
1038 AM CST Thu Feb 13 2025

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following river in Alabama...

  Alabama River Near Claiborne Dam affecting Wilcox, Clarke and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-141645-
/O.NEW.KMOB.FL.W.0003.250216T1715Z-000000T0000Z/
/CLBA1.1.ER.250216T1715Z.250218T1200Z.000000T0000Z.NO/
1038 AM CST Thu Feb 13 2025

...FLOOD WARNING IN EFFECT FROM SUNDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...From Sunday morning until further notice.

* IMPACTS...At 43.0 feet, access to Eureka Landing community stops, 
  with access cut off.
  At 49.0 feet, recreational areas around the Lock and Dam begin to 
  flood.

* ADDITIONAL DETAILS...
  - At 9:45 AM CST Thursday the stage was 27.9 feet.
  - Forecast...The river is expected to rise above flood stage
    late Sunday morning and continue rising to 45.2 feet Tuesday
    morning. Additional rises are possible thereafter.
  - Flood stage is 42.0 feet.
  - Flood History...This crest compares to a previous crest of
    45.0 feet on 04/10/2022.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
11 follow-up statements
957 
WGUS84 KMOB 140136
FLSMOB

Flood Statement
National Weather Service Mobile AL
736 PM CST Thu Feb 13 2025

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Claiborne Dam affecting Wilcox, Monroe and 
  Clarke Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-150145-
/O.EXT.KMOB.FL.W.0003.250217T0417Z-000000T0000Z/
/CLBA1.1.ER.250217T0417Z.250218T1200Z.000000T0000Z.NO/
736 PM CST Thu Feb 13 2025

...FLOOD WARNING NOW IN EFFECT FROM SUNDAY EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...From Sunday evening until further notice.

* IMPACTS...At 43.0 feet, Access to Eureka Landing community stops, 
  with access cut off.

* ADDITIONAL DETAILS...
  - At 6:45 PM CST Thursday the stage was 32.2 feet.
  - Forecast...The river will rise to 35.7 feet tomorrow morning.
    It will then fall to 35.6 feet early tomorrow afternoon. It
    will rise above flood stage late Sunday evening to 44.4 feet
    early Tuesday afternoon. It will then fall again but remain
    above flood stage.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
913 
WGUS84 KMOB 141620
FLSMOB

Flood Statement
National Weather Service Mobile AL
1020 AM CST Fri Feb 14 2025

...The Flood Warning is extended for the following river in 
Alabama...

  Alabama River Near Claiborne Dam affecting Wilcox, Clarke and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-151630-
/O.EXT.KMOB.FL.W.0003.250216T0234Z-000000T0000Z/
/CLBA1.1.ER.250216T0234Z.250218T0600Z.000000T0000Z.NO/
1020 AM CST Fri Feb 14 2025

...FLOOD WARNING NOW IN EFFECT FROM SATURDAY EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...From Saturday evening until further notice.

* IMPACTS...At 42.0 feet, water begins to inundate the Eureka 
  Landing community.
  At 43.0 feet, access to Eureka Landing community stops, with 
  access cut off.
  At 49.0 feet, recreational areas around the Lock and Dam begin to 
  flood.

* ADDITIONAL DETAILS...
  - At 9:45 AM CST Friday the stage was 37.8 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow evening and continue rising to a crest of 44.4 feet
    early Tuesday morning.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
881 
WGUS84 KMOB 150211
FLSMOB

Flood Statement
National Weather Service Mobile AL
811 PM CST Fri Feb 14 2025

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-160215-
/O.EXT.KMOB.FL.W.0003.250216T0600Z-250220T0000Z/
/CLBA1.1.ER.250216T0600Z.250218T0000Z.250219T1800Z.NO/
811 PM CST Fri Feb 14 2025

...FLOOD WARNING NOW IN EFFECT FROM LATE SATURDAY NIGHT TO WEDNESDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...From late Saturday night to Wednesday evening.

* IMPACTS...At 43.0 feet, access to Eureka Landing community stops, 
  with access cut off.

* ADDITIONAL DETAILS...
  - At 7:45 PM CST Friday the stage was 39.3 feet.
  - Forecast...The river is expected to rise above flood stage
    early Sunday morning to a crest of 44.1 feet Monday evening.
    It will then fall below flood stage early Wednesday
    afternoon.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
411 
WGUS84 KMOB 151748
FLSMOB

Flood Statement
National Weather Service Mobile AL
1148 AM CST Sat Feb 15 2025

...The Flood Warning continues for the following river in Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Monroe and 
  Wilcox Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-161800-
/O.EXT.KMOB.FL.W.0003.250216T0300Z-250219T2217Z/
/CLBA1.1.ER.250216T0300Z.250217T1800Z.250219T1617Z.NO/
1148 AM CST Sat Feb 15 2025

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO WEDNESDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...From this evening to Wednesday afternoon.

* IMPACTS...At 42.0 feet, water begins to inundate the Eureka 
  Landing community.
  At 43.0 feet, access to Eureka Landing community stops, with 
  access cut off.
  At 49.0 feet, recreational areas around the Lock and Dam begin to 
  flood.

* ADDITIONAL DETAILS...
  - At 10:45 AM CST Saturday the stage was 40.7 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 44.5 feet early Monday
    afternoon. It will then fall below flood stage late Wednesday
    morning.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
965 
WGUS84 KMOB 160104
FLSMOB

Flood Statement
National Weather Service Mobile AL
704 PM CST Sat Feb 15 2025

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Claiborne Dam affecting Monroe, Wilcox and 
  Clarke Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-170115-
/O.EXT.KMOB.FL.W.0003.250216T0824Z-250219T1948Z/
/CLBA1.1.ER.250216T0824Z.250217T1800Z.250219T1348Z.NO/
704 PM CST Sat Feb 15 2025

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO EARLY WEDNESDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...From late tonight to early Wednesday afternoon.

* IMPACTS...At 43.0 feet, access to Eureka Landing community stops, 
  with access cut off.

* ADDITIONAL DETAILS...
  - At 6:45 PM CST Saturday the stage was 41.3 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 44.2 feet early
    Monday afternoon. It will then fall below flood stage
    Wednesday morning.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
241 
WGUS84 KMOB 161507
FLSMOB

Flood Statement
National Weather Service Mobile AL
907 AM CST Sun Feb 16 2025

...The Flood Warning continues for the following river in Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-171515-
/O.EXT.KMOB.FL.W.0003.000000T0000Z-250218T1800Z/
/CLBA1.1.ER.250216T1800Z.250218T0000Z.250218T1200Z.NO/
907 AM CST Sun Feb 16 2025

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...Until early Tuesday afternoon.

* IMPACTS...At 42.0 feet, water begins to inundate the Eureka 
  Landing community.
  At 43.0 feet, access to Eureka Landing community stops, with 
  access cut off.

* ADDITIONAL DETAILS...
  - At 5:00 AM CST Sunday the stage was 41.2 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 42.4 feet tomorrow evening. It
    will then fall below flood stage Tuesday morning.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
769 
WGUS84 KMOB 170140
FLSMOB

Flood Statement
National Weather Service Mobile AL
740 PM CST Sun Feb 16 2025

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Claiborne Dam affecting Wilcox, Clarke and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-180145-
/O.EXT.KMOB.FL.W.0003.000000T0000Z-250218T2248Z/
/CLBA1.1.ER.250216T1254Z.250218T0000Z.250218T1648Z.NO/
740 PM CST Sun Feb 16 2025

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...Until Tuesday afternoon.

* IMPACTS...At 42.0 feet, water begins to inundate the Eureka 
  Landing community.
  At 43.0 feet, access to Eureka Landing community stops, with 
  access cut off.

* ADDITIONAL DETAILS...
  - At 6:45 PM CST Sunday the stage was 42.5 feet.
  - Forecast...The river is expected to rise to a crest of 42.8
    feet tomorrow evening. It will then fall below flood stage
    late Tuesday morning.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
373 
WGUS84 KMOB 171540
FLSMOB

Flood Statement
National Weather Service Mobile AL
940 AM CST Mon Feb 17 2025

...The Flood Warning is extended for the following river in 
Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-181545-
/O.EXT.KMOB.FL.W.0003.000000T0000Z-250219T0112Z/
/CLBA1.1.ER.250216T1254Z.250217T1800Z.250218T1912Z.NO/
940 AM CST Mon Feb 17 2025

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...Until tomorrow evening.

* IMPACTS...At 42.0 feet, water begins to inundate the Eureka 
  Landing community.
  At 43.0 feet, access to Eureka Landing community stops, with 
  access cut off.

* ADDITIONAL DETAILS...
  - At 8:45 AM CST Monday the stage was 43.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 AM CST Monday was 43.0 feet.
  - Forecast...The river is expected to rise to a crest of 43.0
    feet this afternoon. It will then fall below flood stage
    early tomorrow afternoon.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
395 
WGUS84 KMOB 180035
FLSMOB

Flood Statement
National Weather Service Mobile AL
635 PM CST Mon Feb 17 2025

...The Flood Warning continues for the following rivers in Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-182230-
/O.EXT.KMOB.FL.W.0003.000000T0000Z-250218T2230Z/
/CLBA1.1.ER.250216T1254Z.250217T2330Z.250218T1630Z.NO/
635 PM CST Mon Feb 17 2025

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 42.0 feet, water begins to inundate the Eureka 
  Landing community.
  At 43.0 feet, access to Eureka Landing community stops, with 
  access cut off.

* ADDITIONAL DETAILS...
  - At 5:45 PM CST Monday the stage was 43.0 feet.
  - Forecast...The river is expected to fall below flood stage
    late tomorrow morning and continue falling to 36.6 feet
    Saturday evening.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
604 
WGUS84 KMOB 181531
FLSMOB

Flood Statement
National Weather Service Mobile AL
931 AM CST Tue Feb 18 2025

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Claiborne Dam affecting Clarke, Wilcox and 
  Monroe Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC025-099-131-190800-
/O.EXT.KMOB.FL.W.0003.000000T0000Z-250219T0800Z/
/CLBA1.1.ER.250216T1254Z.250218T0015Z.250219T0200Z.NO/
931 AM CST Tue Feb 18 2025

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...Until just after midnight tonight.

* ADDITIONAL DETAILS...
  - At 8:45 AM CST Tuesday the stage was 42.8 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 36.5 feet Sunday
    morning.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$
254 
WGUS84 KMOB 190157
FLSMOB

Flood Statement
National Weather Service Mobile AL
757 PM CST Tue Feb 18 2025

...The Flood Warning is extended for the following rivers in 
Alabama...

  Alabama River Near Claiborne Dam affecting Monroe, Clarke and 
  Wilcox Counties.

For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC025-099-131-191330-
/O.EXT.KMOB.FL.W.0003.000000T0000Z-250219T1330Z/
/CLBA1.1.ER.250216T1254Z.250218T0015Z.250219T0730Z.NO/
757 PM CST Tue Feb 18 2025

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Alabama River near Claiborne Dam.

* WHEN...Until tomorrow morning.

* IMPACTS...At 42.0 feet, water begins to inundate the Eureka 
  Landing community.
  At 43.0 feet, access to Eureka Landing community stops, with 
  access cut off.

* ADDITIONAL DETAILS...
  - At 7:45 PM CST Tuesday the stage was 42.4 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 35.4 feet
    Sunday evening.
  - Flood stage is 42.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
      3114 8797 3150 8766


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Feb 13, 5:24 AM CST, 5 hours 14 minutes earlier.

Area forecast discussion, Feb 13, 5:24 AM CST, 5 hours 14 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
524 AM CST Thu Feb 13 2025

...New AVIATION...

.AVIATION...
(12Z TAFS)
Issued at 524 AM CST Thu Feb 13 2025

VFR conditions will start the period, with IFR clouds lingering
through the next couple of hours. A cold front will pass east of
the terminals by the mid to late morning hours, with clearing
skies. VFR conditions will then prevail through the remainder of
the period. /73

&&

.PREV DISCUSSION... /issued 244 AM CST Thu Feb 13 2025/

..New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Friday)
Issued at 244 AM CST Thu Feb 13 2025

Cold front currently moving east across the forecast area this
morning will be east of the area shortly after daybreak.  A broken
line of showers and thunderstorms continues along and just ahead of
the frontal boundary, but upper dynamics are quickly lifting out and
instabilities have decreased, resulting in a weakening trend of
storms. The strongest storms are actually over the western FL
panhandle, but those too are generally expected to remain mostly
below severe limits. There could be an outside chance of a few
more warnings, but that possibility is diminishing quickly. A few
lingering showers and storms will be possible east of I-65 in
south central AL and the western FL panhandle through around 9 am
this morning, but rains should be ending by late morning and then
expect a mostly dry forecast through the end of the near term
period. High pressure builds east across the area through the
period and much cooler temperatures are expected. May see some
isolated PoPs return to the western portions of the forecast area
by late Friday into Friday night as return flow becomes re-
established, but at this time PoPs for that timeframe are less
than 20 percent. Daytime highs today much cooler than the past few
days, ranging from the upper 50s and lower 60s over the far
northwestern portions of forecast area to the mid and upper 60s
over the southeastern portions (with some lower 70s along the
beaches, especially over the western FL panhandle). Slightly
warmer on Friday with highs mainly in the middle 60s. Lows tonight
will be colder, ranging from the mid and upper 30s over much of
the northern half of the forecast area to the low to mid 40s over
the southern half (and upper 40s to near 50 at the coast).
Somewhat warmer on Friday night with lows ranging from the upper
40s along the Highway 84 corridor and in the low to mid 50s for
most locations further south except right along the coast where
upper 50s and lower 60s are expected. A HIGH Surf Advisory
continues along the beaches of AL and northwest FL through noon
today, and a HIGH Rip Current risk continues along the beaches
through late tonight. DS/12

SHORT and LONG TERM...
(Saturday through Wednesday)
Issued at 244 AM CST Thu Feb 13 2025

An upper level trough will begin to shift eastward into the Plains
early Saturday morning. A surface low, with a cold front trailing to
its south, will lift into the Mississippi Valley through the day on
Saturday. Meanwhile, a boundary off the coast will begin to lift
northward as a warm front, with southerly surface flow by the late
morning hours. As the trough moves eastward, flow aloft will also
become southerly with an influx of moisture through the vertical
column. Ahead of the trough and associated cold front, the strong
southerly flow will allow temperatures to rise into the upper
70s. Isolated showers will be possible during the day, especially
as the warm front lifts northward, but much of the daylight hours
are expected to remain dry. This will change as we head into the
evening hours, as a line of storms moves into the area from the
west. Timing of this line looks to be during the mid to late
evening through the morning hours on Sunday, with the line moving
east of the area by daybreak as the front moves through.

Digging into the threats associated with this system, there is
reasonable consistency among the global models, though
uncertainty on the intensity of the thunderstorms remains somewhat
high. From a synoptic standpoint, there are several limiting
factors that give me pause; the first being the strength of the
trough and height falls aloft. Based on the latest guidance, the
trough will maintain a positive to neutral tilt and will weaken
slightly as it moves through the Mississippi Valley. This will
limit height falls and cooling aloft, which will keep lapse rates
fairly weak. Additionally, though we'll have plenty of moisture
and WAA during the day, the airmass will be recovering from the
cooler airmass settling in behind the front currently moving
through the area. Thus, low level lapse rates look to be poor as
well. The other limiting fact is the timing of the event, more so
after sunset. With the loss of daytime heating, instability will
lessen a bit, though medium range guidance is likely cooling
surface temps a bit too much given the continued strong southerly
flow after sunset.

The main factor lending to a severe threat is the wind shear.
Despite the weaker trough moving through, the low level jet will
strengthen to around 45-50 kts Saturday evening, as the storms begin
to move into the area. This will be enough for convection to
maintain their organization. The challenge will be how much forcing
will be over the area for updrafts to strengthen and tap into the
more favorable wind shear. It's certainly not something we will
rule out, as a lot can change in 3 days. For now, we'll continue to
message isolated to scattered severe thunderstorms, with the
better chances over our northern counties. Timing will generally
be during the late evening through early morning hours. One thing
to note is the potential for isolated thunderstorms during the
afternoon. All the guidance points to an inversion during the day
which will limit this potential. It'll be something we'll monitor
over the next day or so, as these would be developing during the
more favorable instability.

As mentioned above, the front will pass through the area during the
morning hours on Sunday, with a dry and cold airmass settling in its
wake. Below normal temperatures are expected for much of next week,
with highs only warming into the 50s. Overnight lows will fall into
the upper 20s to lower 30s Sunday and Monday nights. /73

MARINE...
Issued at 244 AM CST Thu Feb 13 2025

A moderate to strong flow will be shifting to offshore across the
entire marine area this morning in the wake of a cold front. The
offshore winds may subside some through the course of the day,
especially over the near shore waters, but will increase back into
the 15 to 25 knots (with higher gusts) tonight and continue across
most of the marine area through Friday. Hazardous conditions for
small craft should be expected. Moderate to occasional strong
onshore flow returns ahead of the next system this weekend, with
moderate to strong offshore flow returning Sunday following the
passage of yet another strong cold front. A Small Craft Advisory
will be required over the latter part of the weekend as well.
DS/12

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      66  42  67  57  77  55  65  33 /  10   0  10  10  30  90  20   0
Pensacola   70  47  67  59  73  62  67  36 /  40   0  10  10  30  90  50   0
Destin      73  49  67  59  73  64  70  38 /  70   0  10  10  30  80  70   0
Evergreen   65  38  67  52  76  55  62  30 /  10   0   0  10  20 100  30   0
Waynesboro  59  36  65  51  78  48  59  28 /   0   0  10  20  40 100  10   0
Camden      58  34  64  49  74  49  60  28 /   0   0   0  10  30 100  20   0
Crestview   71  42  69  54  75  60  68  33 /  50   0   0  10  20  90  60   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late tonight for ALZ265-266.

     High Surf Advisory until noon CST today for ALZ265-266.

FL...High Rip Current Risk through late tonight for FLZ202-204-206.

     High Surf Advisory until noon CST today for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 9 AM CST Friday for GMZ630>632.

     Small Craft Advisory until noon CST Friday for GMZ650-655-670-
     675.

&&

This product is also available on the web at:
www.weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 6:01 PM CSTTornado WarningMOBChoctaw, Clarke, Washington44 min
Feb 12, 6:39 PM CSTSevere Thunderstorm WarningMOBChoctaw51 min
Feb 12, 6:42 PM CSTTornado Warning Tornado observedMOBClarke10 min
Feb 12, 6:49 PM CSTTornado WarningMOBChoctaw23 min
Feb 12, 7:21 PM CSTSevere Thunderstorm WarningMOBWilcox11 min
Feb 12, 7:38 PM CSTTornado WarningMOBChoctaw52 min
Feb 12, 8:11 PM CSTTornado Warning Tornado observedMOBChoctaw21 min
Feb 12, 9:27 PM CSTSpecial Weather StatementMOBWashington33 min
Feb 12, 9:27 PM CSTTornado WarningMOBClarke, Monroe33 min
Feb 12, 9:48 PM CSTTornado WarningMOBClarke, Monroe27 min
Feb 12, 10:03 PM CSTSpecial Weather StatementMOBWilcox42 min
Feb 12, 10:09 PM CSTTornado WarningMOBMonroe, Wilcox23 min
Feb 12, 10:45 PM CSTSpecial Weather StatementMOBWilcox30 min
Feb 12, 11:23 PM CSTSevere Thunderstorm WarningMOBButler, Monroe, Wilcox37 min
Feb 12, 11:54 PM CSTSpecial Weather StatementMOBBaldwin51 min
Feb 13, 12:21 AM CSTSpecial Marine WarningMOB84 min
Feb 13, 2:08 AM CSTSpecial Marine WarningMOB97 min
Feb 13, 3:52 AM CSTSpecial Marine WarningMOB53 min
Feb 13, 10:39 AM CSTRiver Flood WarningMOBDallas, Monroe, Wilcox3 days

Nearby

River Flood Warnings in Alabama, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.